# SDR HEEA083273

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 10,002 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Spline Adapter
- Condition: Worn
- Location: Tach Generator
- Component: Tach Generator
- Component part number: 206076373001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH GENERATOR HAS A WORN DRIVE SPLINE.
